On S*g--Open Sets In Topological Spaces

Main Article Content

Sabiha I. Mahmood
Jumana S . Tareq

Abstract

  In this paper, we introduce a new class of sets, namely , s*g-ï¡-open sets and we show that the family of all s*g-ï¡-open subsets of a topological space ) ,X( ï´ from a topology on X which is finer than ï´ . Also , we study the characterizations and basic properties of s*g-ï¡open sets and s*g-ï¡-closed sets . Moreover, we use these sets to define and study a new class of functions, namely , s*g- ï¡ -continuous functions and s*g- ï¡ -irresolute functions in topological spaces . Some properties of these functions have been studied .

Article Details

How to Cite
Mahmood, S. I., & Tareq, J. S. . (2017). On S*g--Open Sets In Topological Spaces. Ibn AL- Haitham Journal For Pure and Applied Sciences, 27(3), 542–555. Retrieved from https://jih.uobaghdad.edu.iq/index.php/j/article/view/319
Section
mathematics